# SDR IXXA10WSAP003S

- Difficulty date: December 27, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Lt Wing Te Flap
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT WING OTBD T/E FLAP SUPPORT FAIRING FWD FAIRING EXTERIOR SURFACE ERODED.  ACCOMPLISHED REPAIR IAW SRM 51-70-06 REV 101 AND MM 51-21-10-REV 97.
